In this paper, we investigate some aspects of representation theory of reductive groups over non-algebraically closed fields. Namely, we state and prove relative versions of well-known theorems of Bogomolov and of Sukhanov, which are related to observable and quasi-parabolic subgroups of linear algebraic groups over non-algebraically closed perfect fields.
"Relative versions of theorems of Bogomolov and Sukhanov over perfect fields." Proc. Japan Acad. Ser. A Math. Sci. 84 (7) 101 - 106, July 2008. https://doi.org/10.3792/pjaa.84.101